MathSciNet Relay Station
MathSciNet bibliographic data
MR2195148 14F05 (14D15 14F30)
Olsson, Martin C. The logarithmic cotangent complex. Math. Ann. 333 (2005), no. 4, 859–931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement